Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/68017
標題: Economic application in a finite capacity multi-channel queue with second optional channel
作者: Yang, D.Y.
Wang, K.H.
Kuo, Y.T.
Project: Applied Mathematics and Computation
期刊/報告no:: Applied Mathematics and Computation, Volume 217, Issue 18, Page(s) 7412-7419.
摘要: 
We consider a finite capacity M/M/R queue with second optional channel. The interarrival times of arriving customers follow an exponential distribution. The service times of the first essential channel and the second optional channel are assumed to follow an exponential distribution. As soon as the first essential service of a customer is completed, a customer may leave the system with probability (1 - theta) or may opt for the second optional service with probability theta (0 <= theta <= 1). Using the matrix-geometric method, we obtain the steady-state probability distributions and various system performance measures. A cost model is established to determine the optimal solutions at the minimum cost. Finally, numerical results are provided to illustrate how the direct search method and the tabu search can be applied to obtain the optimal solutions. Sensitivity analysis is also investigated. (C) 2011 Elsevier Inc. All rights reserved.
URI: http://hdl.handle.net/11455/68017
ISSN: 0096-3003
DOI: 10.1016/j.amc.2011.02.031
Appears in Collections:期刊論文

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.